American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information   
View Article: PDF

[2] Curtis T. McMullen. The evolution of geometric structures on 3-manifolds. Bull. Amer. Math. Soc. 48 (2011) 259-274. MR 2774092.
Abstract, references, and article information
View Article: PDF

[3] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information   
View Article: PDF

[4] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[5] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . Bull. Amer. Math. Soc. 31 (1994) 228-232. MR 1261238.
Abstract, references, and article information   
View Article: PDF

[6] Ara Basmajian. Generalizing the hyperbolic collar lemma . Bull. Amer. Math. Soc. 27 (1992) 154-158. MR 1145576.
Abstract, references, and article information   
View Article: PDF

[7] Curt McMullen. Riemann surfaces and the geometrization of 3-manifolds . Bull. Amer. Math. Soc. 27 (1992) 207-216. MR 1153266.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1